# SDR PLG32596DG3

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND PILOTS AND CO-PILOTS FLOOR AREA IN COCKPIT.  REMOVED CORROSION AND REPAIRED IAW SAAB SRM CHAPTERS 51-53.  (M)
